# SDR ASAA2017110722556

- Difficulty date: November 7, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 44,012 hours, 14,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Cracked
- Location: Bs 385-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT UPPER FLANGE CRACKED AT BS 385 -395, RBL 10.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND SRM 51-40-05.
